ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2011 , Volume 29 , Issue 3

Select all articles

Export/Reference:

Simultaneous continuation of infinitely many sinks at homoclinic bifurcations
Eleonora Catsigeras, Marcelo Cerminara and Heber Enrich
2011, 29(3): 693-736 doi: 10.3934/dcds.2011.29.693 +[Abstract](1181) +[PDF](960.3KB)
On the global regularity of axisymmetric Navier-Stokes-Boussinesq system
Hammadi Abidi, Taoufik Hmidi and Sahbi Keraani
2011, 29(3): 737-756 doi: 10.3934/dcds.2011.29.737 +[Abstract](1066) +[PDF](429.2KB)
Non-asymptotic Lazer-Leach type conditions for a nonlinear oscillator
Pablo Amster and Pablo De Nápoli
2011, 29(3): 757-767 doi: 10.3934/dcds.2011.29.757 +[Abstract](942) +[PDF](392.6KB)
Solvability of the free boundary value problem of the Navier-Stokes equations
Hantaek Bae
2011, 29(3): 769-801 doi: 10.3934/dcds.2011.29.769 +[Abstract](1324) +[PDF](505.7KB)
On integrable codimension one Anosov actions of $\RR^k$
Thierry Barbot and Carlos Maquera
2011, 29(3): 803-822 doi: 10.3934/dcds.2011.29.803 +[Abstract](1067) +[PDF](463.2KB)
On the Allen-Cahn equation in the Grushin plane: A monotone entire solution that is not one-dimensional
Isabeau Birindelli and Enrico Valdinoci
2011, 29(3): 823-838 doi: 10.3934/dcds.2011.29.823 +[Abstract](1005) +[PDF](412.3KB)
Maximal abelian torsion subgroups of Diff( C,0)
Kingshook Biswas
2011, 29(3): 839-844 doi: 10.3934/dcds.2011.29.839 +[Abstract](928) +[PDF](313.1KB)
An equivalent path functional formulation of branched transportation problems
Lorenzo Brasco and Filippo Santambrogio
2011, 29(3): 845-871 doi: 10.3934/dcds.2011.29.845 +[Abstract](941) +[PDF](481.0KB)
On uniform convergence in ergodic theorems for a class of skew product transformations
Julia Brettschneider
2011, 29(3): 873-891 doi: 10.3934/dcds.2011.29.873 +[Abstract](1351) +[PDF](457.8KB)
Billiards in ideal hyperbolic polygons
Simon Castle, Norbert Peyerimhoff and Karl Friedrich Siburg
2011, 29(3): 893-908 doi: 10.3934/dcds.2011.29.893 +[Abstract](1010) +[PDF](589.6KB)
Mass concentration for the $L^2$-critical nonlinear Schrödinger equations of higher orders
Myeongju Chae, Sunggeum Hong and Sanghyuk Lee
2011, 29(3): 909-928 doi: 10.3934/dcds.2011.29.909 +[Abstract](1091) +[PDF](518.7KB)
On the topology of wandering Julia components
Guizhen Cui, Wenjuan Peng and Lei Tan
2011, 29(3): 929-952 doi: 10.3934/dcds.2011.29.929 +[Abstract](974) +[PDF](543.7KB)
On a generalized Poincaré-Hopf formula in infinite dimensions
Aleksander Ćwiszewski and Wojciech Kryszewski
2011, 29(3): 953-978 doi: 10.3934/dcds.2011.29.953 +[Abstract](862) +[PDF](556.2KB)
Renormalization and $\alpha$-limit set for expanding Lorenz maps
Yiming Ding
2011, 29(3): 979-999 doi: 10.3934/dcds.2011.29.979 +[Abstract](984) +[PDF](434.2KB)
Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment
Ibrahima Faye, Emmanuel Frénod and Diaraf Seck
2011, 29(3): 1001-1030 doi: 10.3934/dcds.2011.29.1001 +[Abstract](1009) +[PDF](565.1KB)
Linearization of cohomology-free vector fields
Livio Flaminio and Miguel Paternain
2011, 29(3): 1031-1039 doi: 10.3934/dcds.2011.29.1031 +[Abstract](926) +[PDF](348.2KB)
Periodic solutions of parabolic problems with hysteresis on the boundary
Pavel Gurevich
2011, 29(3): 1041-1083 doi: 10.3934/dcds.2011.29.1041 +[Abstract](863) +[PDF](746.2KB)
Euler-Poisson equations related to general compressible rotating fluids
Haigang Li and Jiguang Bao
2011, 29(3): 1085-1096 doi: 10.3934/dcds.2011.29.1085 +[Abstract](1022) +[PDF](358.7KB)
Heteroclinic orbits for a class of Hamiltonian systems on Riemannian manifolds
Fei Liu, Jaume Llibre and Xiang Zhang
2011, 29(3): 1097-1111 doi: 10.3934/dcds.2011.29.1097 +[Abstract](1121) +[PDF](403.5KB)
Global existence and asymptotic behavior of solutions for quasi-linear dissipative plate equation
Yongqin Liu and Shuichi Kawashima
2011, 29(3): 1113-1139 doi: 10.3934/dcds.2011.29.1113 +[Abstract](1244) +[PDF](534.2KB)
Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups
Rafael de la Llave and A. Windsor
2011, 29(3): 1141-1154 doi: 10.3934/dcds.2011.29.1141 +[Abstract](956) +[PDF](396.1KB)
Large deviations and Aubry-Mather measures supported in nonhyperbolic closed geodesics
Artur O. Lopes and Rafael O. Ruggiero
2011, 29(3): 1155-1174 doi: 10.3934/dcds.2011.29.1155 +[Abstract](921) +[PDF](476.7KB)
Computational hyperbolicity
Marcin Mazur and Jacek Tabor
2011, 29(3): 1175-1189 doi: 10.3934/dcds.2011.29.1175 +[Abstract](848) +[PDF](529.6KB)
On spiral periodic points and saddles for surface diffeomorphisms
C. Morales
2011, 29(3): 1191-1195 doi: 10.3934/dcds.2011.29.1191 +[Abstract](804) +[PDF](285.7KB)
Stable transitivity for extensions of hyperbolic systems by semidirect products of compact and nilpotent Lie groups
Viorel Niţică
2011, 29(3): 1197-1204 doi: 10.3934/dcds.2011.29.1197 +[Abstract](1023) +[PDF](326.1KB)
Dynamics of postcritically bounded polynomial semigroups I: Connected components of the Julia sets
Hiroki Sumi
2011, 29(3): 1205-1244 doi: 10.3934/dcds.2011.29.1205 +[Abstract](1105) +[PDF](749.9KB)
Analytical and numerical dissipativity for nonlinear generalized pantograph equations
Wansheng Wang and Chengjian Zhang
2011, 29(3): 1245-1260 doi: 10.3934/dcds.2011.29.1245 +[Abstract](1068) +[PDF](392.5KB)
The $C^{\alpha}$ regularity of weak solutions of ultraparabolic equations
Wendong Wang and Liqun Zhang
2011, 29(3): 1261-1275 doi: 10.3934/dcds.2011.29.1261 +[Abstract](1233) +[PDF](399.1KB)
Regular level sets of Lyapunov graphs of nonsingular Smale flows on 3-manifolds
Bin Yu
2011, 29(3): 1277-1290 doi: 10.3934/dcds.2011.29.1277 +[Abstract](1175) +[PDF](447.6KB)
Coupled-expanding maps under small perturbations
Xu Zhang, Yuming Shi and Guanrong Chen
2011, 29(3): 1291-1307 doi: 10.3934/dcds.2011.29.1291 +[Abstract](949) +[PDF](2579.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]